# SDR HEEA0016247

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Torn
- Location: Main Rotor
- Part time: 11,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS TORN AT STA 120 ON THE UPPER SURFACE JUST AFT OF THE LEADING EDGE STRIP.  THE NICKEL STRIP HAS NUMEROUS AMOUNT OF CRACKS.
